# SDR ASAA2021021934156

- Difficulty date: February 19, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,636 hours, 8,911 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144464
- Part serial: 1221C
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 31,842 hours, 12,537 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING ENGINES, LEFT BLEED DUCT PRESSURE INDICATES 9 PSI WITH ENGINE POWER AT IDLE, A/C PACKS IN AUTO AND ENGINE ANTI-ICE OFF.  RIGHT BLEED DUCT PRESSURE INDICATES 20 PSI.  GROUNDED - YES.  ACCOMPLISHED VALVE HEALTH CHECK.  RAN ENGINE AT IDLE NO HELP.  REMOVED AND REPLACED LEFT HAND HIGH STAGE VALVE PER B737-900 AMM 36-11-06.  FOUND HIGH STAGE SENSE LINE LEAKING.  RE-TORQUED RAN ENGINE AT IDLE POWER PNEUMATIC NOW CHECKS NORMAL.  OK FOR SERVICE.
